MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of rheumatology · 1991

Avascular necrosis associated with anticardiolipin antibodies.

Seleznick M J, Silveira L H, Espinoza L R

Клинический случайСтатьяПеревод в очереди

Аннотация

The association between antiphospholipid antibodies (aPL) and venous and arterial thromboses has been well described. However the association between aPL and avascular necrosis has not been widely reported. We report the association of avascular necrosis with the primary anticardiolipin antibody syndrome in a patient with a history of hemiplegic migraine and cerebrovascular infarcts. This phenomenon appears to be secondary to hemostatic abnormalities associated with the presence of aPL.

Для цитирования: Seleznick M J, Silveira L H, Espinoza L R. Avascular necrosis associated with anticardiolipin antibodies.. The Journal of rheumatology. 1991.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.